login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A060340 Possible sizes of the torsion group of an elliptic curve over some quadratic extension of the rationals Q. This is the full sequence. 0
1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 18, 20, 24 (list; graph; refs; listen; history; text; internal format)
OFFSET

0,2

REFERENCES

Kamienny, S. Torsion points on elliptic curves and q-coefficients of modular forms. Invent. Math. 109, No. 2, 221-229 (1992).

Kenku, M.A.; Momose, F. Torsion points on elliptic curves defined over quadratic fields. Nagoya Math. J. 109, 125-149 (1988).

LINKS

Table of n, a(n) for n=0..18.

CROSSREFS

Cf. A059765.

Sequence in context: A122937 A246076 A246082 * A241989 A246089 A078510

Adjacent sequences:  A060337 A060338 A060339 * A060341 A060342 A060343

KEYWORD

fini,full,nonn

AUTHOR

Noam Katz (noamkj(AT)hotmail.com), Mar 30 2001

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified June 20 17:51 EDT 2019. Contains 324234 sequences. (Running on oeis4.)